Please use this identifier to cite or link to this item: http://docs.prosentient.com.au/prosentientjspui/handle/1/11299
Title: Myositis complicating benzathine penicillin-G injection in a case of rheumatic heart disease.
Authors: Francis, Joshua R
Wyber, Rosemary
Remenyi, Bo
Croser, David
Carapetis, Jonathan
Affiliation: Department of Paediatrics, Royal Darwin Hospital, Darwin, NT, Australia; Northern Territory Medical Program, Flinders University, Darwin, NT, Australia; Menzies School of Health Research, Charles Darwin University, Darwin, NT, Australia..
Telethon Kids Institute, University of Western Australia, Perth, WA, Australia..
Menzies School of Health Research, Charles Darwin University, Darwin, NT, Australia..
Department of Radiology, Royal Darwin Hospital, Darwin, NT, Australia..
Telethon Kids Institute, University of Western Australia, Perth, WA, Australia; Department of Paediatric Infectious Diseases, Princess Margaret Hospital for Children, Perth, WA, Australia..
Issue Date: 2016
Citation: IDCases 2016; 4: 6-7
Abstract: A 7-year old boy developed myositis secondary to intramuscular injection of benzathine penicillin-G in the context of secondary prophylaxis for rheumatic heart disease. Side effects of intramuscular delivery of benzathine penicillin-G are well described and include injection site pain and inflammation, but myositis, as depicted on magnetic resonance imaging in this case, has not previously been described.
URI: http://docs.prosentient.com.au/prosentientjspui/handle/1/11299
DOI: 10.1016/j.idcr.2016.02.001
ISSN: 2214-2509
Type: Journal Article
Subjects: Acute rheumatic fever
Adverse drug reaction
Penicillin
Rheumatic heart disease
Appears in Collections:NT Health digital library

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.